Advertisement

Reactions Weekly

, Volume 1746, Issue 1, pp 21–21 | Cite as

Amiodarone

Amiodarone-induced pulmonary toxicities: 2 case reports
Case report
  • 40 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 16-year-old girl and a boy [not allages at reactions onsets stated] developed pulmonary toxicities manifested as acute respiratory distress syndrome (ARDS), pulmonary oedema, pulmonary haemorrhage, respiratory failure or hypoxic respiratory failure during treatment with amiodarone for ventricular tachycardia or supraventricular tachycardia [durations of treatments to reactions onsets not stated; not all dosages stated].

Case 1: A 16-year-old girl, who had Ebstein's anomaly, subsequently underwent tricuspid annuloplasty, Cone repair, partial patent foramen ovale closure and right reduction atrioplasty. On postoperative day (POD) 1, she developed ventricular tachycardia and pulse-less electrical activity requiring epinephrine and defibrillation. On the same day, she was started...

Reference

  1. Covi S, et al. Amiodarone toxicity in two post-operative congenital heart disease patients. Progress in Pediatric Cardiology 52: 46-49, Mar 2019. Available from: URL: http://doi.org/10.1016/j.ppedcard.2018.08.001 - USA

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations